nLab George Bergman

George M. Bergman is an algebraist at the University of California at Berkeley.

  • personal page at Berkeley
  • page mainted by the department
  • partial bibliography
  • George M. Bergman, Adam O. Hausknecht, Cogroups and co-rings in categories of associative rings, A.M.S. Math. Surveys and Monographs 45, ix+388 pp., 1996; ISBN 0-8218-0495-2. MR 97k:16001 errata and updates.
  • The diamond lemma for ring theory, Advances in Mathematics 29 (1978) 178-218, (doi)
category: people

Last revised on July 21, 2010 at 15:13:57. See the history of this page for a list of all contributions to it.